

Confirmed by Confirmed by

EMF Motocross Commission EMF Secretary General

Mati Pärnasalu Helen Urbanik

Adrenalin Arena BALTIC Master Cup II

MX Open A, MX Open BC, MX Open DE, WOMEN, Mini MX A, Mini MX B Supplementary Regulations

Time, place, classes

Racing time: 14.02.2016

Racing place: Adrenalin Arena, Sõmerpalu, Võrumaa, Estonia

Classification: MX Open A, MX Open BC, MX Open DE, WOMEN, Mini MX A,

Mini MX B

Organizing Committee

Organizer: MTÜ Sõmerpalu Motoklubi

Race-Director: Peeter Põldaru

Clerk of the Course: Mati Pärnasalu FIM8888

Race Secretary: Reet Lulla KL097 Chief Timekeeper: Ardo Kaurit Chief Medical Officer: Külvar Mand

Information: Peeter Põldaru +372 50 98816

The conditions of the competition

The event is conducted according to the provisions of the EMF "Motocross General Competition Regulations 2015"

The Adrenalin Arena Baltic Master Cup series has III rounds (10.01.2016, 14.02.2016 and 13.03.2016)

Classification:

All the MX Open classes will be distributed by EMF TOP 200 group classification issued 16.09.2015

http://www.msport.ee/motokross/top-200/

Those who belong by classification to MX Open A group can race at Adrenalin Arena Baltic

Masters in the group MX Open A

All MX Open B and MX Open C riders will race at the Adrenalin Arena Baltic Masters competition in the group MX Open BC

All MX Open D and MX Open E riders will race at the Adrenalin Arena Baltic Master competition in the group MX Open DE

WOMEN OPEN: participation with any kind of motorcycles (Mini MX included)!

Mini MX riders will be divided to group A and B after the qualification in the morning. 15 fastest riders will race in group A, others in group B.

Race info:

Practice and qualification will be held together in 15 minutes. Practice/qualification sessions are separate for each racing class.

All classes have 2 races.

WOMEN 8min + 1 lap MX OPEN DE 10 min + 1 lap MX OPEN BC 10 min + 1 lap MX OPEN A 12 min + 1 lap Mini MX A 10 min+ 1 lap Mini MX B 8 min+1 lap

Adrenalin Arena will award the 3 fastest of each class.

Three rounds together will be awarded with special award for classes MX Open A, MX Open BC, MX Open DE, WOMEN, Mini MX A and Mini MX B by Adrenalin Arena.

Pre-registration for the 1-st round takes place until **February 9, 2016. at 5 p.m on website** www.msport.ee .

Competition fee is 40€ (Women class 30€) Those who register on spot +10€ Licence is mandatory. It is possible to buy one time licence 25€

NB: All motorcycles will have to use alkyl fuel - for safety reasons no exception is made! Fuel can be bought from Adrenalin Arena infodesk. Price 16€ 5L





Timetable 14.02.2015:

| Registration | | 9:00-10:25 |
|------------------------------|----------------------------------|-------------|
| Riders' Briefing on starting | 10:25 | |
| The beginning of practice/o | 10:45 | |
| WOMEN | 15 min | 10:45-11:00 |
| Mini MX 1 | 15 min | 11:05-11:20 |
| Mini MX 2 | 15 min | 11:25-11:40 |
| MX OPEN DE | 15 min | 11:45-12:00 |
| MX OPEN BC | 15 min | 12:05-12.20 |
| MX A | 15 min | 12:25-12.40 |
| First race | | |
| WOMEN | 8 min + 1 lap | 13:00 |
| Mini MX B | 8 min + 1 lap | 13:15 |
| Mini MX A | $10 \min + 1 \operatorname{lap}$ | 13:30 |
| MX OPEN DE | $10 \min + 1 \operatorname{lap}$ | 13:45 |
| MX OPEN BC | $10 \min + 1 \operatorname{lap}$ | 14:05 |
| MX OPEN A | 12 min + 1 lap | 14:25 |
| Second race | | |
| WOMEN | 8 min + 1 lap | 15:00 |
| Mini MX B | 8 min + 1 lap | 15:15 |
| Mini MX A | $10 \min + 1 \operatorname{lap}$ | 15:30 |
| MX OPEN DE | $10 \min + 1 \operatorname{lap}$ | 15:45 |
| MX OPEN BC | $10 \min + 1 \operatorname{lap}$ | 16:05 |
| MX OPEN A | 12 min + 1 lap | 16:25 |
| | | |
| Awarding | | 17.00 |

The organizers have the right to make changes in the timetable!

Adrenalin Arena Sõmerpalu Motoklubi MTÜ Sõmerpalu alevik Sõmerpalu vald 66601 Võrumaa T: +372 78 96 474 E: info@adrenalinarena.com W: www.adrenalinarena.com

Reg. kood: 80081337 SEB Pank a/a: 10220081389015



ADRENALIN ARENA RACECOURSE RULES

DO's!

- Register before driving into the hall!
- In paddock area one may stay with bike, equipment and tools!
- Refuel the motorcycle outside!
- If necessary, warm up the motorcycle outside!
- Get off and push the bike on and off the track!
- Ride only on the assigned contest!
- Ride within your abilities!
- Follow the instructions of the track judge!
- Use necessary racing equipment!
- Be respectful towards other competitors and the establishment!
- Enjoy your ride!

DON'ts!

- Do not smoke in the hall
- Fuel can is not allowed to bring into the hall
- Do not drive in paddock area
- Do not go with your racing boots into the hall (dressing room)
- Do not start driving in paddock area
- Do not drive in car park

- Do not "shortcut"
- Do not jump, when yellow flag is waved
- Do not walk on the track

See You at Adrenalin Arena!

Adrenalin Arena Sõmerpalu Motoklubi MTÜ Sõmerpalu alevik Sõmerpalu vald 66601 Võrumaa

T: +372 78 96 474 E: info@adrenalinarena.com W: www.adrenalinarena.com

Reg. kood: 80081337 SEB Pank a/a: 10220081389015







Sõmerpalu alevik Sõmerpalu vald 66601 Võrumaa

T: +372 78 96 474 E: info@adrenalinarena.com W: www.adrenalinarena.com

Reg. kood: 80081337

SEB Pank a/a: 10220081389015

